# SDR ASAA2018090425978

- Difficulty date: September 2, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 16,309 hours, 5,438 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIR CONDITIONING BALANCED MODE NOT WORKING CORRECTLY LEFT PACK OUTLET TEMP IS VARIES 6* FROM RIGHT PACK OUTLET TEMP IN CRUISE RIGHT PACK OUTLET TEMP IS 20*, LEFT VARIES FROM 14* TO 20*. REFERENCE SYS HANDBOOK 2.20 PAGE 2. TRIM AIR IS ABLE TO COMPENSATE HOWEVER AND COCKPIT TEMP IS COMFORTABLE CONTROLLABLE AND PRESSURIZATION IS NORMAL. GROUNDED - YES. RESET SYS PERFORMED BIT TEST PER FIM 21-62 TASK 801, NO FAULTS FOUND, NO HISTORY.
